Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes nausea,watery stools and stomach distension when suffering from Chroins disease?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
I have Chroins disease. I recently passed a kidney stone that is now lodged at the entrance to the bladder. I have been experiencing nausea, watery stools, night time leakage, stomach distension, leg and foot cramps and fullness of stomach after a small meal. I am on the BRAT diet, second day and see little improvement. Any suggestions. In 2006 I had a DVT and PE
Posted Sat, 25 Jan 2014 in Digestion and Bowels
Answered by Dr. Deepak Kishore Kaltari 2 hours later
Brief Answer: Ultrasound of kidney ureter and bladder required Detailed Answer: Namasthe Welcome to Healthcare-Magic Greetings of the day Dear Mr XXXXXXX Wishing you a very happy new year I would advise you the following 1. Do get a Ultrasound abdomen: To rule out dilatation of ureter secondary to impacted stone at Uretero-Vesical junction( junction of ureter with urinary bladder) , I assume you specified to it when you mentioned entrance into the bladder 2. Upper gastrointestinal endoscopy: As you are having post prandial fullness( fullness of stomach after meals) , it's very important to rule out Gastric ulcer or Crohn affection of stomach. 3. At the time of ultrasound of abdomen, do get color duplex Ultrasound examination of venous system of lower limbs to rule out post dvt syndrome ad the cause of leg camps. It's also advisable to stop smoking or nicotine consumption in any form if at all you have the habit of doing so. It leads to exacerbation of symptom. I would suggest you to consult and discuss these suggestions with your Physician and plan further management. Wishing you a very happy and healthy life. Take care In case you require any further assistance, will be glad to assist you. Best regards Dr Deepak Kishore MBBS, MS, MCH Consultant Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor